University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "EZEKIEL, I. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Edeki, S.O. and Akinlabi, G. O. and EZEKIEL, I. D. (2018) Analytical Solutions of a 1D Time-fractional Coupled Burger Equation via Fractional Complex Transform. WSEAS TRANSACTIONS on MATHEMATICS, 17 (29). pp. 229-236. ISSN 2224-2880

Conference or Workshop Item

EZEKIEL, I. D. and Iyase, S.A . and Anake, T. A. (2022) Stability Analysis of an SIR Infectious Disease Model. In: ICORTAR, 2022, Online.

EZEKIEL, I. D. and Iyase, S.A . and Anake, T. A. (2021) Stability Analysis of a Nontrivial Solution for Delayed Nicholson Blowflies’ Model with Linear Harvesting Function. In: ICORTAR, 2021, Online.

This list was generated on Wed Jul 24 17:16:57 2024 WAT.